# SDR SWIA202157528

- Difficulty date: February 6, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5755 · Spoilers
- Part: Spacer
- Part number: NAS43HT322
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH IB GROUND SPOILER OB HINGE NUT AND ANTI-ROTATION PLATE HARDWARE IS CORRODED.     (C-CHECK RO 4/12/2021)    REMOVED AND INSTALLED NEW SERVICABLE LH IB GROUND SPOILER OB HINGE NUT AND ANTI-ROTATION PLATE HARDWARE IAW CRJ 200 AMM 27-65-01-000/400-801. OPS TEST GOOD.
